J. Phys. II France 1 (1991) 1327-1330
The Gaussian Approximation for Self-Avoiding Tethered SurfacesM. Goulian
Department of Physics, University of California, Santa Barbara, CA 93106-9530, U.S.A.
We analyze the generalized Edwards model for self-avoiding tethered surfaces using a gaussian variational approximation. We find surfaces are crumpled above four dimensions with an exponent v = 4/d, which is in fairly good agreement with the most recent numerical simulations.
© Les Editions de Physique 1991